# SDR GLBA200908191

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,366 hours, 36,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 11438800013
- Part serial: MX511575
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE GEAR HANDLE DID NOT OPERATE THE GEAR AND WOULD NOT EXTEND.  A MANUAL EXTENSION OF GEAR WAS PERFORMED.   MX REMOVED AND REPLACEDTHE LANDING GEAR PWR PACK ASSY AND OPS CHECKED THROUGH SEVERAL GEAR EXTENSIONS AND RETRACTIONS IAW MM 32-30-02.
